# SDR AALA20100802TUL03

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT WINDOW PAN TAB CRACKED AT STATION 1079.  INSTALLED DOUBLER PER AARD 53-10-00-25.
